LexSuks

LexSuks: Debilitated from lexapro withdrawal after 3 months

40 posts in this topic

My last cut, only .5 mg went well.  I had very few symptoms as opposed to all the other times I tried to taper.  This time I did a very small dose, which is why it went so well. I still have many many more cuts to go but I will eventually get off.  I don't want to go through any more pain.  This ordeal started last summer and because I kept cutting, and cutting too fast I suffered.  In November I went back up, stabilized and I am just now starting to get off.

 

You will be yourself again.  Getting out is a good start.  Hopefully, you will start to feel normal soon.  Sometimes though we heal slowly and don't see it until a few months have gone by and then we realize say, hey I've been slowly feeling better, when did that happen?

 

I know you love your mom. Sometimes we do shut down a little when we are messed up with this medication.  Hang in there, don't push it and the feelings will hopefully come back on there own.

 

Again, I'm so sorry this had to happen to you. It's not fair.

 

RS

Share this post


Link to post

Hey how have Patricia and Rachel been ? Has you 2s symptoms decreased and gotten better ? I'm still suffering from depersonalization and it's still scary and depressing . But I guess I'm not helping my recovery by obsessively looking up information on it from what I've read . Supposedly I just got to ignore it. Not think about it , and keep busy but that's pretty difficult when I so don't feel normal . But am seeing a cbt therapist now n he wants me off the citalopram cause he's been on several psyche meds before n doesn't believe that it's beneficial for what I'm going through , but man I'm scared to go through withdrawal again on top of already feeling pretty down as is . But hopefully since I just been taking 5mg for a month it won't be a big deal to come off . But I wanted to check in and see how you 2 have been doing , praying the nightmare is almost over for all of us

Share this post


Link to post

Let the CBT therapist want you to be off citalopram. I want 5 million dollars; that's not going to just happen either. ;)

Share this post


Link to post

Ya I'm tapering pretty slow , taking maybe 4mg right now and might remain for a while till maybe this soul sucking , depressing depersonalization lightens up . Already feel like a stranger to myself and constant negative thoughts of never feeling like myself again . Psychiatrist and therapist believe I can be cured of all this, but man , after going through so much hell for over a year now and how unlike myself I feel it's hard for me to believe . I'm feeling more n more hopeless it seems , just wish I hadn't done whatever I did to cause this . By the way do you or anyone know anything about vaping cbd oil n if it's safe with med I'm taking ? Read it's good for anxiety and other benefits

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now